Alert archive / Florida / Gale Warnings in 2014

Gale Warning 3, NWS Tallahassee, FL

April 17, 2014

NWS Tallahassee, FL issued this gale warning at Apr 17, 2014, 3:32 PM EDT. It took effect at Apr 18, 2014, 2:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2014, 3:32 PM EDT (19:32 UTC)
In effect from
Apr 18, 2014, 2:00 AM EDT
Expired
Apr 18, 2014, 11:29 AM EDT
In force
9 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WHUS72 KTAE 171932
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 PM EDT THU APR 17 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL LATE TONIGHT
FOR WATERS FROM DESTIN TO THE SUWANNEE RIVER OUT 60 NM...

...A GALE WARNING IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY FOR COASTAL AND OFFSHORE WATERS FROM APALACHICOLA TO
DESTIN...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH FRIDAY FOR COASTAL AND OFFSHORE WATERS FROM APALACHICOLA
TO THE OCHLOCKONEE RIVER...

GMZ750-770-180245-
/O.CON.KTAE.SC.Y.0027.000000T0000Z-140418T0600Z/
/O.UPG.KTAE.GL.A.0003.140418T0600Z-140419T0000Z/
/O.NEW.KTAE.GL.W.0003.140418T0600Z-140419T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
332 PM EDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...
...GALE WARNING IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY.

* PEAK WINDS: TONIGHT THROUGH TOMORROW...EAST WINDS SHIFTING TO
  ONSHORE ON FRIDAY THEN OFFSHORE AGAIN BEFORE SUNDOWN. WINDS 25
  TO 30 KNOTS WITH FREQUENT GUSTS OF 35 TO 40 KNOTS.

* PEAK SEAS: 6 TO 9 FEET POSSIBLY AS HIGH AS 10 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-180245-
/O.CON.KTAE.SC.Y.0027.000000T0000Z-140418T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
332 PM EDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

* PEAK WINDS: NORTHEAST AROUND 20 KNOTS.

* PEAK SEAS: 2 TO 4 FEET OCCASIONALLY UP TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ755-775-180245-
/O.CON.KTAE.SC.Y.0027.000000T0000Z-140419T0000Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
332 PM EDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY. 

* PEAK WINDS: EAST AROUND 20 KNOTS AND GUSTY...TURNING SOUTH ON  
FRIDAY.

* PEAK SEAS: 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. SEAS HIGHEST 
OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


BLOCK
4 follow-up statements
869 
WHUS72 KTAE 180210
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 PM EDT THU APR 17 2014

...A GALE WARNING IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY FOR COASTAL WATERS WEST OF APALACHICOLA AND ALL OFFSHORE
WATERS...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY FOR
COASTAL WATERS FROM APALACHICOLA TO THE SUWANNEE RIVER...

GMZ775-180830-
/O.EXT.KTAE.SC.Y.0027.000000T0000Z-140418T0600Z/
/O.EXA.KTAE.GL.W.0003.140418T0600Z-140419T0000Z/
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1010 PM EDT THU APR 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...
...GALE WARNING IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT FRIDAY. 

* PEAK WINDS: EAST AROUND 25 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE...TURNING SOUTH ON FRIDAY.

* PEAK SEAS: 6 TO 8 FEET OCCASIONALLY UP TO 9 FEET. SEAS HIGHEST
  OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-180830-
/O.CON.KTAE.SC.Y.0027.000000T0000Z-140418T0600Z/
/O.CON.KTAE.GL.W.0003.140418T0600Z-140419T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1010 PM EDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY...


* PEAK WINDS: TONIGHT THROUGH TOMORROW...EAST WINDS SHIFTING TO  
ONSHORE ON FRIDAY THEN OFFSHORE AGAIN BEFORE SUNDOWN. WINDS 25  
TO 30 KNOTS WITH FREQUENT GUSTS OF 35 TO 40 KNOTS.

* PEAK SEAS: 6 TO 9 FEET POSSIBLY AS HIGH AS 10 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-180830-
/O.EXT.KTAE.SC.Y.0027.000000T0000Z-140419T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1010 PM EDT THU APR 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT FRIDAY. 

* PEAK WINDS: NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* PEAK SEAS: 4 TO 6 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ755-180830-
/O.CON.KTAE.SC.Y.0027.000000T0000Z-140419T0000Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
1010 PM EDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY. 

* PEAK WINDS: EAST AROUND 20 TO 25 KNOTS AND GUSTY...TURNING
  SOUTH ON FRIDAY.

* PEAK SEAS: 5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. SEAS HIGHEST
OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CAMP
632 
WHUS72 KTAE 180837
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 AM EDT FRI APR 18 2014

...A GALE WARNING IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY FOR COASTAL WATERS WEST OF APALACHICOLA AND ALL OFFSHORE
WATERS...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY FOR
COASTAL WATERS FROM APALACHICOLA TO THE SUWANNEE RIVER...

GMZ750-770-775-181430-
/O.CON.KTAE.GL.W.0003.000000T0000Z-140419T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
437 AM EDT FRI APR 18 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* PEAK WINDS: SOUTHEAST WINDS AROUND 30 KNOTS...WITH FREQUENT
  GUSTS OF 35 TO 40 KNOTS.

* PEAK SEAS: 6 TO 9 FEET POSSIBLY AS HIGH AS 11 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-181430-
/O.CON.KTAE.SC.Y.0027.000000T0000Z-140419T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
437 AM EDT FRI APR 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PEAK WINDS: SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* PEAK SEAS: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
984 
WHUS72 KTAE 181340
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 AM EDT FRI APR 18 2014

...A GALE WARNING REMAINS IN EFFECT THROUGH THIS EVENING FOR
COASTAL WATERS WEST OF APALACHICOLA AND ALL OFFSHORE WATERS...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING
FOR COASTAL WATERS FROM APALACHICOLA TO THE SUWANNEE RIVER...

GMZ750-770-775-182130-
/O.CON.KTAE.GL.W.0003.000000T0000Z-140419T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
940 AM EDT FRI APR 18 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* PEAK WINDS: SOUTHEAST WINDS 25 TO 30 KNOTS...WITH FREQUENT  
  GUSTS OF 35 TO 40 KNOTS.

* PEAK SEAS: 6 TO 9 FEET POSSIBLY AS HIGH AS 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-182130-
/O.CON.KTAE.SC.Y.0027.000000T0000Z-140419T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
940 AM EDT FRI APR 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PEAK WINDS: SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* PEAK SEAS: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BLOCK
636 
WHUS72 KTAE 181529
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1129 AM EDT FRI APR 18 2014

...THE GALE WARNING HAS BEEN CANCELLED FOR THE COASTAL WATERS WEST
OF APALACHICOLA AND ALL OFFSHORE WATERS...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON SATURDAY EDT
FOR ALL THE COASTAL WATERS...

GMZ750-770-775-182330-
/O.CAN.KTAE.GL.W.0003.000000T0000Z-140419T0000Z/
/O.NEW.KTAE.SC.Y.0028.140418T1529Z-140419T1600Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1129 AM EDT FRI APR 18 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* PEAK WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS.

* PEAK SEAS: 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-182330-
/O.EXT.KTAE.SC.Y.0027.000000T0000Z-140419T1600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1129 AM EDT FRI APR 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT
SATURDAY. 

* PEAK WINDS: SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* PEAK SEAS: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


BLOCK

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Apr 17, 2:58 PM EDT, 34 minutes earlier.

Area forecast discussion, Apr 17, 2:58 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EDT Thu Apr 17 2014

...Heavy Rain Likely Friday with Widespread Flooding Possible...

.Near Term [Through Tonight]...
The heavy rainfall event is still on track to begin late tonight as
an area of low pressure develops in the Gulf along an enhanced
low-level baroclinic zone. There is already evidence of this
occurring as a large area of thunderstorms has developed today over
the western Gulf as a potent southern stream disturbance ejects out
of northern Mexico. A large area of stratiform rain is expected to
overspread the western portions of the area tonight north of the
surface low track, some of which could become heavy late tonight
over the western areas. However, the vast majority of the heavy rain
will hold off until during the day on Friday. PoPs will be low to
start the night and then trend significantly higher as the night
progresses.

.Short Term [Friday Through Saturday Night]...
The first half of this period will be marked by heavy rain and
likely flooding. Aloft...Fri morning begins highly amplified with
ridging over Wrn states and extreme Wrn Atlc. In between...exists an
upper trough the result of srn/Nrn stream merging with a low over
Wrn Gulf. During the day...a strong shortwave begins to cutoff from
Nrn stream flow and develops a low that closes over Srn AL by
sundown. This will induce significant divergent flow over Nrn Gulf
of Mex. Low then advances Ewd to Ern seaboard Sat aftn and then
offshore at night with upper ridging building into the forecast area
overnight.

At surface...In response to above upper trough/low...assocd low had
already developed in Wrn Gulf with warm front ESE across Cntrl FL.
By sunrise Fri...intensifying closed low lifts Newd to around 100
miles south of Pensacola with front lifting further Nwd. Under
cutoff upper low...surface reflection slows down and with assocd
large stratiform shield of moderate to heavy rain begins to
strengthen and inch Newd. By sundown...upper low and surface
reflection phase and become vertically stacked and along with
lifting warm front quasi-stnry across FL Big Bend. Fortunately...
another SRN stream anomaly will be propagating EWD into the Wrn
Gulf overnight Friday, keeping a rather steady west wind aloft and
allowing the surface low to gradually drift away from land into the
Wrn Atlc by mid-morning Saturday. In its wake a ridge will
build in.

The forecast will focus on the combination of upper/lower features
and their impact on heavy rain and flooding. Models have come into
better agreement with the quicker GFS still a 6hr outlier. Area
soundings during Fri shows totally saturated nearly uni-directional
SSW profiles with PWATs around 1.8 inches. They are in agreement
that widespread heavy rains will overspread our local area Fri into
Fri eve, further aggravating ongoing river flooding with potentially
significant impacts. At this time it appears as though 3 to 4 inches
of rain will be common across SE AL, south Georgia, and north FL.
With average amounts that high, confidence is increasing that
isolated locations could pick up anywhere between 4-6 inches. That
being said, this rainfall will likely fall over an extended period
of time resulting in, for the most part, slow water rises. For that
reason, a more general Flood Watch remains in effect as opposed to a
Flash Flood Watch. However, the flash flooding potential is non-zero
and will be highest near rivers currently running at high levels and
in our more urban locations.

With regard to strong to severe weather...guidance with better
chance that with previous runs. On the one hand...extensive cloud
shield should  weak lapse rates aloft and we will have saturated
soundings. However any diurnal heating should have modest impact on
cape. Also approaching low should yield and increase in low and deep
layer shear. so although overall risk not high...cant discount
strong to an even isold severe storm if all ingredient come
together. The focus will be across mainly the extreme SE Big Bend of
Florida and adjacent waters in the afternoon. 100% chance of rain.
Under cloudy and rainy skies...high temps will struggle to reach 60
across much of SE AL and Srn Ga with areas of SE Big Bend reaching
to around 70.

High Risk of Rip Currents from Walton to Franklin Counties in effect
through Fri Eve. Possible coastal flooding issues will be addressed
tonight.

By Friday night, the heavy rain threat will have diminished, though
wrap around light showers will continue on the back side of the
departing low pressure until it has moved far enough east. Will go
with 30-80% SW-NE POP gradient. A 20-40% chance of rain remains for
Ern counties Sat morning but areas should be rain free by eve.
Expect lows Fri night from near 50 Nrn tier GA counties to near 60
SE Big Bend..and in the mid 50s everywhere Sat night. Highs Sat will
range from low-mid 70s in relatively cloud free west to mid 60s over
cloudy NE Tier GA counties closest to departing low.

.Long Term [Sunday Through Thursday]...
By Sunday, upper and surface ridge build into the region. By Monday
night...next weak trough and shortwave moves into Gulf region with
weak zonal flow across local area. A surface low well to our NW
brings a weak front to the Nrn Gulf before retreating back Nwd on
Wed. This will bring a slight chance of rain and isold thunderstorms
to the NRN counties Tues and Tues night followed by drying trend.
Throughout the entire period, both high and low temps will shows a
gradual warming trend. Inland highs Sun in the mid to upper 70s will
rise to the mid 80s Wed and Thurs. Inland Lows Sun night in the low
to mid 50s will rise by Thurs night to the low 60s.

&&

.Aviation...
[Through 18Z Friday] Conditions will gradually deteriorate
through the period as an area of low pressure develops in the
Gulf. MVFR ceilings are expected to lower to IFR later tonight
with rain spreading from south to north from late tonight through
the day on Friday. Rain may be heavy at times during the day
Friday.

&&

.Marine...
Advisory level conditions will continue through this evening for the
northern Gulf at the base of strong high pressure stretching down
the eastern U.S. coastline. Late tonight a strong surface low will
near our waters and may bring gale conditions through Friday for
waters west of Apalachicola. Latest guidance shows increasing
confidence in this so gale watch was upgraded to a warning for Wrn
waters. To the east Advisory conditions will likely prevail through
the passage of the low pressure. The possible gale conditions will
subside by Friday night, with advisory conditions diminishing by
Saturday evening.

&&

.Fire Weather...
Low level moisture will quickly increase across the region with a
wetting rain expected across the entire region from late tonight
through Friday night. Drier and breezy conditions will then arrive
for most of the weekend. However, it does not appear that RH will
get low enough to be concerned about red flag criteria, especially
with the wet fuels.

&&

.Hydrology...
We continue to be on track for a moderate to heavy rainfall event
across much of the forecast area Friday and into Friday Night.
Rainfall totals of 2 to 3 inches are expected to be fairly common,
with higher amounts perhaps up to 5 to 6 inches will be possible.
In general, the rivers most likely to flood and have higher
impacts will be in the Florida Panhandle and Big Bend where flows
are already somewhat elevated. Where the heaviest rain falls,
there should also be other flooding on smaller streams and creeks,
as well as areas of high water in low-lying areas and fields.

A more detailed hydrology discussion is available on our ESF
(Hydrologic Outlook) product, which can be found here:

http://www.srh.noaa.gov/product.php?site=NWS&product=ESF&issuedby=TAE

The most up-to-date river forecast information can always be found
on our AHPS page (below).

http:/water.weather.gov/ahps2/index.php?wfo=tae.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   59  65  52  70  53 /  90 100  60  30  10
Panama City   60  65  55  73  57 / 100 100  40  10  10
Dothan        55  60  51  72  52 / 100 100  60  30  10
Albany        54  60  50  68  52 /  80 100  70  40  10
Valdosta      57  66  53  65  53 /  60 100  70  40  20
Cross City    62  73  59  69  53 /  60 100  60  30  20
Apalachicola  62  66  55  71  58 /  90 100  40  20  10

&&

.TAE Watches/Warnings/Advisories...

FL...Flood Watch from 2 AM EDT /1 AM CDT/ Friday through late Friday
     night for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
     Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
     Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-Leon-
     Liberty-Madison-South Walton-Washington.

     High Rip Current Risk through Friday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...Flood Watch from 2 AM EDT Friday through late Friday night for
     Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-
     Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

AL...Flood Watch from 1 AM CDT Friday through late Friday night for
     Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 2 AM EDT Friday for Apalachee Bay-
     Coastal waters from Suwannee River to Keaton Beach FL out
     20 NM-Coastal waters from Apalachicola to Destin FL out 20
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

     Small Craft Advisory until 8 PM EDT Friday for Coastal waters
     From Ochlockonee River to Apalachicola FL out to 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM.

     Gale Warning from 2 AM to 8 PM EDT Friday for Coastal waters
     from Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...DVD
SHORT TERM...BLOCK
LONG TERM...BLOCK
AVIATION...DVD
MARINE...BLOCK
FIRE WEATHER...DVD
HYDROLOGY...LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 4:42 AM EDTFlood WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more41 hr
Apr 17, 4:53 AM EDTGale WatchTAE11 hr
Apr 17, 5:01 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton39 hr
Apr 17, 10:49 AM EDTRiver Flood WarningTAEJefferson, Madison, Taylor17 days

Nearby

Gale Warnings in Florida, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.